# SDR ASAA1048175

- Difficulty date: August 4, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 56,444 hours, 34,877 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 654643583
- Condition: Damaged
- Location: Midflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT O/B MID FLAP LOWER SURFACE SKIN PANEL INTERNAL DAMAGE TO INNER SKIN.  REPAIRED LEFT O/B MID FLAP LOWER SURFACE SKIN PANEL.
